# SDR AALA202306061555

- Difficulty date: May 9, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #6 UPPER FORWARD BOLT AT WS 467 AND RIB 8. REPLACED BOLT PER AMM 27-84-64.
